# SDR ASAA2015071812938

- Difficulty date: July 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290910
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500F RT FRAME IN FWD PIT, .500" HOLE HAS CRACK INDICATION NOTED IN FRAME AT 6 O'CLOCK POSITION, REF OPS 7318, FIG 11, CIRCLE NOTE 1, STR 20L-STR 21L.   ACFT GROUNDED.  REPAIRED FUSELAGE FRAME AT BS 500F, S-20R-S-21R IAW EA 400-53EA-15605, REV: NEW.
